treatmant question, can anyone help?

jaynetav
jaynetav Member Posts: 4
edited 19. Oct 2016, 04:12 in Say Hello Archive
Hi. I started hydroxychloroquin about 5weeks ago and now have dreadful headaches over the past 4 days. I don't get headaches usually and my eye test was fine. Any ideas how long this may last? Should I stop them ?

Comments

  • moderator
    moderator Moderator Posts: 4,088
    edited 30. Nov -1, 00:00
    Welcome to Arthritis Care Forums, Jaynetav, from the moderation team.

    As moderators we are here to help with any problems you may have using the message boards so feel free to send us a message if you need to.

    I am sorry to hear you have been suffering headaches for the last 4 days and are wondering whether the hydroxychloroquine could be the cause.

    This is the Arthritis Care link about it which does list headaches as a possible side effect : https://www.arthritiscare.org.uk/managing-arthritis/drugs/drugs-e-h/#hydroxychloroquine-plaquenil

    You did the right thing having your eyes tested. Hopefully some members will be along soon to share their experience with you, but if you are concerned it might be wise to take advice from your doctor or pharmacist.

    I do hope you feel better soon and look forward to seeing you posting on the boards.

    Best wishes

    Ellen
  • frogmorton
    frogmorton Member Posts: 26,899
    edited 30. Nov -1, 00:00
    Hi Jayne

    and welcome to the forums from me :)

    I take hydroxy, but didn't have the headaches myself. My biggest problems was that it upset my stomach for a while until I got used to it and when to take it :?

    It could always just be coincidence of course, but if I was you I would ask someone medical. Do you have a rheumatology advice line?

    Love

    Toni xx
    Love

    Toni xxx
  • jaynetav
    jaynetav Member Posts: 4
    edited 30. Nov -1, 00:00
    I have a great arthritis team who I will ask, but you are right it may ba a coincidence.
    I too had the nausea for about the first week but this has settled mostly now.
    Thanks for the support.
    J